# SDR DJSA20060002

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N531FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 113
- Aircraft time: 9,983 hours, 6,742 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: C4061
- Part serial: 09451
- Condition: Activated
- Location: Empennage
- Part time: 579 hours, 509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELT ACTIVATED IN FLIGHT.
